Dozens of people in the US Army are Hospitalized after smoking Synthetic Marijuana Oils, 2 have died
In a revised public health alert warning , The U.S. Army Public Health Center has issued a health alert after 2 soldiers died and 60 plus others suffered health damages from smoking synthetic Marijuana cannabinoids. Many who suffered experienced serious medical problems which have included serious headaches, nausea with vomiting,,over dilated pupils, which causes dizziness, and in worse cases caused agitation and life threatening seizures. All these symptoms are associated with synthetic cannabinoids says Dr.'s at the Health center and they are warning that everyone stop using synthetic Marijuana oils.
The US Army has banned the use of anything Marijuana related including oils, tinctures, edibles and even smoking the plant. This has caused many to try different alternatives which has caused more problems than just smoking the regular Marijuana plant.Synthetic cannabinoids are a class of chemicals that bind to cannabinoid receptors in the body, but that are different from the natural cannabinoids in cannabis plants.
These Synthetic products are often marketed as designer drugs or sold with claims that they give the effects of cannabis. A new study shows that synthetic cannabinoid use can cause psychotic episodes and even death if taking too much.Synthetic cannabinoids may precipitate psychosis and in some cases it may be protracted. Some studies suggest that synthetic cannabinoid intoxication is associated with acute psychosis, worsening of previously stable psychotic disorders, and may trigger a chronic (long-term) psychotic disorder among vulnerable individuals such as those with a family history of mental illness. In most cases the people using don't fully recover and will never be the same from constantly using the drugs. Due to synthetic drugs being legally sold in smaller stores, this epidemic has now spread across the US and is called Mojo , K2 , or Spice. Many videos have surfaced online of people during their psychotic episodes which shows the users overtaken by the drugs. (JUST SAY NO)